# SDR YENA2022032100293

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 50,162 hours, 17,534 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#890, SJU-EWR. 'AFTER DESENT AND LEVEL AT 10000FT STRONG ODOR/FUMES SMELL IN COCKPIT AND CABIN SMELL CHARACTERIZED AS BURNING ALCOHOL AND WAS RECOGNIZED BY ENTIRE CREW. APPEARS TO DISSAPATE AFTER 30 MINUTES. BETTER WITH PACK ONE OFF; PERFORMED ENG 1 AND 2 LEAK CHECK IAW AMM 71-00-00 AND COMPLIED WITH TSM 05-50-00. ALL TEST NORMAL. COMPLIED WITH INFORMATION NOTICE 2017-T015. SECTION B(2) AIRCRAFT IS OK FOR SERVICE.'
